# SDR NWAA085659928

- Difficulty date: December 17, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- Aircraft time: 79,905 hours, 80,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE FIRST CLASS SECTION OF THE CABIN HAD FAILED.  MX REPLACED THE ASSOCIATED FUSE AND THE POWER SUPPLY.  OPS CHECK WAS GOOD.
